home › The Candida Forum › Your Stories & Journals › This is the symptom I hate most- how many of you also have it? › Reply To: This is the symptom I hate most- how many of you also have it?
I always have the drunken/high feeling to some extent, since about 2-3 weeks after the IV antibiotics in 2008, however, it gets markedly worse 2-3 hours (or more) after I eat to such an amazing degree that it rivals marijuana and alcohol combined (all of which I have stopped, but the sensation is similar to being inebriated by both of them at the same time). Eating starchy foods seems to reduce it a small amount. For instance, I have been fasting all day because I am low on cash and want to kill off candida, but I have cookies (I put them downstairs in the storage locker) and I know if I were to eat some of them, I wouldn’t feel as drunk and high in about 30 minutes. But if I keep doing that I will never get well and always feel foggy, tired, achy, itchy… to a lesser extent. And that is not good. My hunch is that the spaciness increasing 2-3 hours after my last meals is not that they are being fed (because digestion doesn’t take that long) but it is when my blood sugars are starting to dip because I haven’t eaten in awhile and they are starting to die. That is just my gut feeling on the subject.
It is “nice” to know others experience the same things and that people have managed to obtain some measure of relief from these symptoms.